Alert archive / Georgia / Red Flag Warnings in 2011

Red Flag Warning 106, NWS Tallahassee, FL

November 10, 201126 counties in Georgia; Leon County, Wakulla County, Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Nov 10, 2011, 3:01 PM EST for 26 counties in Georgia; Leon County, Wakulla County, Florida; 5 counties in Alabama. It took effect at Nov 11, 2011, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2011, 3:01 PM EST (20:01 UTC)
In effect from
Nov 11, 2011, 10:00 AM EST
Expired
Nov 11, 2011, 6:00 PM EST
In force
8 hr
Issued by
NWS Tallahassee, FL
All 33 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Leon County, FL, Wakulla County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 98 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WWUS82 KTAE 102001
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
301 PM EST THU NOV 10 2011

...RED FLAG WARNING FOR SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA
FOR LOW RELATIVE HUMIDITY FRIDAY AFTERNOON...

...FIRE WEATHER WATCH FOR THE FLORIDA PANHANDLE AND BIG BEND FOR LOW
RELATIVE HUMIDITY AND THE POSSIBILITY OF HIGH ERC VALUES FRIDAY
AFTERNOON...

.A VERY DRY AIRMASS WILL MOVE INTO THE REGION TONIGHT AND
FRIDAY...RESULTING IN SEVERAL HOURS OF CRITICALLY LOW RELATIVE
HUMIDITY VALUES ACROSS THE REGION. IT IS NOT YET CLEAR WHETHER OR
NOT THE FLORIDA ERC VALUES WILL BE HIGH ENOUGH TO SUPPORT A RED
FLAG WARNING...SO THE WATCH REMAINS. 


ALZ065>069-GAZ120>131-142>148-155>161-111230-
/O.UPG.KTAE.FW.A.0088.111111T1500Z-111112T0000Z/
/O.NEW.KTAE.FW.W.0106.111111T1600Z-111111T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
301 PM EST THU NOV 10 2011 /201 PM CST THU NOV 10 2011/

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY. 

* WIND...NORTH 10 MPH.

* HUMIDITY...MINIMUM VALUES 18 TO 25 PERCENT...BELOW 25 PERCENT 4
  TO 7 HOURS. 

* IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-111230-
/O.EXT.KTAE.FW.A.0088.111111T1600Z-111111T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
301 PM EST THU NOV 10 2011 /201 PM CST THU NOV 10 2011/

...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR LOW RELATIVE HUMIDITY AND POSSIBLE HIGH ERC VALUES...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONES 007...008...009...010... 
  011...012...013...014...015...016...017...018...019...026... 
  027...028...029...034...108...112...114...115...118...127... 
  128 AND 134. 

* WIND...NORTH AROUND 10 MPH.

* HUMIDITY...MINIMUM VALUES 20 TO 25 PERCENT...BELOW 35 PERCENT 6
  TO 8 HOURS.

* ERC........25 TO 36. 

* IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FOURNIER
3 follow-up statements
410 
WWUS82 KTAE 110902
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
402 AM EST FRI NOV 11 2011

...RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM
EST /5 PM CST/ THIS EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST
AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING FOR LEON AND WAKULLA COUNTIES OF THE FLORIDA BIG BEND 
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH ERC VALUES
ABOVE 35...

...A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THE SAME 
AREAS AND SAME REASON...

.A VERY DRY AIRMASS CONTINUES TO FILTER INTO THE REGION ON
NORTHERLY WINDS BEHIND YESTERDAY'S COLD FRONT. MINIMUM AFTERNOON
RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE UPPER TEENS
THROUGHOUT THE TRI-STATE REGION. RED FLAG CONDITIONS WILL
CERTAINLY BE MET ACROSS ALL OF OUR GEORGIA AND ALABAMA ZONES TODAY
AND A RED FLAG WARNING IS ALREADY IN PLACE. DESPITE THE LONG
DURATIONS OF LOW RELATIVE HUMIDITY OVER NORTH FLORIDA...WE WILL
NOT MEET THE WIND OR DISPERSION CRITERIA AND ONLY LEON AND WAKULLA
COUNTIES HAVE FORECAST ERC VALUES ABOVE 35. THUS...A WARNING WILL
BE IN EFFECT FOR THOSE TWO COUNTIES TODAY. SIMILAR CONDITIONS ARE
EXPECTED ON SATURDAY AND A FIRE WEATHER WATCH WILL BE ISSUED FOR
THE SAME ZONES THAT HAVE A RED FLAG WARNING IN EFFECT TODAY.

FLZ007>016-018-019-026-028-029-034-108-112-114-115-118-128-134-
111015-
/O.CAN.KTAE.FW.A.0088.111111T1600Z-111111T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL TAYLOR-COASTAL DIXIE-
402 AM EST FRI NOV 11 2011 /302 AM CST FRI NOV 11 2011/

...FIRE WEATHER WATCH IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH AS RED FLAG CONDITIONS ARE NOT EXPECTED TO BE
MET. 

$$

FLZ017-027-127-112300-
/O.UPG.KTAE.FW.A.0088.111111T1600Z-111111T2300Z/
/O.NEW.KTAE.FW.A.0089.111112T1800Z-111112T2300Z/
/O.EXB.KTAE.FW.W.0106.111111T1500Z-111111T2300Z/
LEON-INLAND WAKULLA-COASTAL WAKULLA-
402 AM EST FRI NOV 11 2011

...RED FLAG WARNING IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST THIS EVENING FOR LOW RELATIVE HUMIDITY AND HIGH ERC VALUES...

...FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THE
SAME REASON AS TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON. 

* AFFECTED AREA...FIRE WEATHER ZONES 007...008...009...010... 
  011...012...013...014...015...016...017...018...019...026... 
  027...028...029...034...108...112...114...115...118...127... 
  128 AND 134. 

* WIND...NORTH AROUND 10 MPH.

* HUMIDITY...MINIMUM VALUES 20 TO 25 PERCENT...BELOW 35 PERCENT
  6 TO 8 HOURS. 

* ERC..37.

* IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-GAZ120>131-142>148-155>161-112300-
/O.NEW.KTAE.FW.A.0089.111112T1800Z-111112T2300Z/
/O.CON.KTAE.FW.W.0106.111111T1600Z-111111T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
402 AM EST FRI NOV 11 2011 /302 AM CST FRI NOV 11 2011/

...RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6
PM EST /5 PM CST/ TODAY FOR LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR THE SAME
REASON AS TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM
EST /5 PM CST/ TODAY.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALSO ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON.

* WIND...NORTH 10 MPH.

* HUMIDITY...MINIMUM VALUES 18 TO 25 PERCENT...BELOW 25 PERCENT
  4 TO 7 HOURS. 

* IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

BARRY
942 
WWUS82 KTAE 112029
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EST FRI NOV 11 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ 
THIS EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL 
GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING 
FOR LEON AND WAKULLA COUNTIES OF THE FLORIDA BIG BEND DUE TO LONG 
DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH ERC VALUES ABOVE 
35...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST /NOON CST/ 
SATURDAY UNTIL 6 PM EST /5 PM CST/ SATURDAY FOR SOUTHEAST ALABAMA 
AND MOST OF SOUTHWEST GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE 
HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST SATURDAY UNTIL 
6 PM EST SATURDAY FOR LEON AND WAKULLA COUNTIES OF THE FLORIDA BIG 
BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH 
ERC VALUES ABOVE 35...

.A VERY DRY AIRMASS WILL CONTINUE OVER THE TRI-STATE REGION
THROUGH SATURDAY. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO
BE IN THE UPPER TEENS TO LOWER 20S OVER SOUTHEAST ALABAMA AND MOST
OF THE SOUTHWEST GEORGIA ZONES DURING THE AFTERNOON. VALUES IN THE
LOW TO MID 20S ARE EXPECTED ACROSS THE INTERIOR FLORIDA ZONES WITH
UPPER 20S TO MID 30S ACROSS THE COASTAL ZONES. RED FLAG CONDITIONS
APPEAR LIKELY ACROSS ALL OF THE SOUTHEAST ALABAMA ZONES AND MOST
OF THE SOUTHWEST GEORGIA ZONES DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY. THE FLORIDA ZONES WILL BE DEPENDENT ON THE ERC
VALUES. GIVEN THAT IT IS PROBABLE LEON AND WAKULLA COUNTIES WILL
SEE VALUES OF 35 OR HIGHER...THOSE TWO COUNTIES WILL ALSO BE
UPGRADED TO A RED FLAG WARNING FOR SATURDAY AFTERNOON. THE REST OF
THE FLORIDA COUNTIES WILL HAVE TO WAIT ON A WARNING DECISION UNTIL
THE NEW ERC FORECAST VALUES ARRIVE.

GAZ147-148-159>161-112300-
/O.CAN.KTAE.FW.A.0089.111112T1800Z-111112T2300Z/
/O.CON.KTAE.FW.W.0106.000000T0000Z-111111T2300Z/
COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
329 PM EST FRI NOV 11 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING... 
...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY...

* HUMIDITY...MINIMUM VALUES 12 TO 17 PERCENT WITH TOTAL DURATIONS
  BELOW 25 PERCENT FOR AROUND 7 HOURS TODAY. DURATIONS OF RELATIVE
  HUMIDITY BELOW 25 PERCENT ARE NOT EXPECTED TO EXCEED 4 HOURS ON
  SATURDAY...SO THE WATCH HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-FLZ017-027-127-GAZ120>131-142>146-155>158-121100-
/O.UPG.KTAE.FW.A.0089.111112T1800Z-111112T2300Z/
/O.NEW.KTAE.FW.W.0107.111112T1800Z-111112T2300Z/
/O.CON.KTAE.FW.W.0106.000000T0000Z-111111T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-LEON-INLAND WAKULLA-
COASTAL WAKULLA-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-
LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-
COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS-
329 PM EST FRI NOV 11 2011 /229 PM CST FRI NOV 11 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING... 
...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST
/5 PM CST/ SATURDAY...

* HUMIDITY...MINIMUM VALUES OF 19 TO 23 PERCENT ACROSS SOUTHEAST
  ALABAMA AND SOUTHWEST GEORGIA WITH DURATIONS BELOW 25 PERCENT
  AROUND 5 HOURS. MINIMUM VALUES OF 25 TO 30 PERCENT ACROSS LEON
  AND WAKULLA COUNTIES IN FLORIDA WITH DURATIONS BELOW 35 PERCENT
  AROUND 5 TO 6 HOURS.

* ERC...35 OR HIGHER ACROSS LEON AND WAKULLA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

DVD
609 
WWUS82 KTAE 112315
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
615 PM EST FRI NOV 11 2011

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/
SATURDAY UNTIL 6 PM EST /5 PM CST/ SATURDAY FOR SOUTHEAST ALABAMA
AND MOST OF SOUTHWEST GEORGIA DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST SATURDAY
UNTIL 6 PM EST SATURDAY FOR LEON AND WAKULLA COUNTIES OF THE
FLORIDA BIG BEND...BUT HAS BEEN EXPANDED TO INCLUDE MOST OF THE
PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED
WITH ERC VALUES ABOVE 35...

.A VERY DRY AIRMASS WILL CONTINUE OVER THE TRI-STATE REGION
THROUGH SATURDAY. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED
TO BE IN THE UPPER TEENS TO LOWER 20S OVER SOUTHEAST ALABAMA AND
MOST OF THE GEORGIA ZONES DURING THE AFTERNOON. VALUES IN THE LOW
TO MID 20S ARE EXPECTED ACROSS THE INTERIOR FLORIDA ZONES WITH
UPPER 20S TO MID 30S ACROSS THE COASTAL ZONES. RED FLAG CONDITIONS
APPEAR LIKELY ACROSS ALL OF THE SOUTHEAST ALABAMA ZONES...AND MOST
OF THE SOUTHWEST AND SOUTH CENTRAL GEORGIA ZONES DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY. THE LATEST ERC NOW PLACES MUCH
OF THE FLORIDA PANHANDLE IN ADDITION TO LEON AND WAKULLA COUNTIES
IN THE BIG BEND WITH VALUES ABOVE 35. THEREFORE THE INHERITED RED
FLAG WARNING FOR SATURDAY HAS BEEN EXPANDED TO INCLUDE ALL THESE
COUNTIES. 


ALZ065>069-FLZ017-027-127-GAZ120>131-142>146-155>158-121315-
/O.EXP.KTAE.FW.W.0106.000000T0000Z-111111T2300Z/
/O.CON.KTAE.FW.W.0107.111112T1800Z-111112T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-LEON-INLAND WAKULLA-
COASTAL WAKULLA-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-
LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-
COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS-
615 PM EST FRI NOV 11 2011 /515 PM CST FRI NOV 11 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ TO
6 PM EST /5 PM CST/ SATURDAY...

* HUMIDITY...MINIMUM VALUES OF 19 TO 23 PERCENT ACROSS SOUTHEAST
  ALABAMA AND SOUTHWEST GEORGIA WITH DURATIONS BELOW 25 PERCENT
  AROUND 5 HOURS. MINIMUM VALUES OF 25 TO 30 PERCENT ACROSS LEON
  AND WAKULLA COUNTIES IN FLORIDA WITH DURATIONS BELOW 35 PERCENT
  AROUND 5 TO 6 HOURS.

* ERC...35 OR HIGHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

GAZ147-148-159>161-120015-
/O.EXP.KTAE.FW.W.0106.000000T0000Z-111111T2300Z/
COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
615 PM EST FRI NOV 11 2011

...RED FLAG WARNING HAS EXPIRED FOR SATURDAY...

CRITICAL RED FLAG HUMIDITIES ARE NOT EXPECTED. 

$$

FLZ007>013-108-112-121315-
/O.EXA.KTAE.FW.W.0107.111112T1800Z-111112T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-SOUTH WALTON-COASTAL BAY-
515 PM CST FRI NOV 11 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 5 PM CST SATURDAY. 

* HUMIDITY...MINIMUM VALUES OF 25 TO 30 PERCENT WITH DURATIONS
  BELOW 35 PERCENT AROUND 5 TO 6 HOURS.

* ERC...35 OR HIGHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 10, 10:15 AM EST, 4 hours 46 minutes earlier.

Area forecast discussion, Nov 10, 10:15 AM EST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EST Thu Nov 10 2011

.UPDATE...
Upper trough centered over the Great Lakes region will continue to
dig south through the day today. This trough will quickly push the
surface front that currently lies along a line from Tifton south
through Monticello, through our forecast area this morning and early
afternoon. Along this front, a slight chance for very light rain
exists, but all rain should come to an end by this afternoon. Behind
the front, winds are forecast to increase to around 15 mph with
occasional gusts up to 25 mph. These strong winds will help usher in
the cold air to our north and west this afternoon. Diurnal heating
will act to counter some of this cold air advection, but a solid
cirrus deck should limit some of the daytime heating effect. Expect
highs to reach the lower 60s across portions of southeast Alabama,
gradually increasing to the southeast, up to the middle 70s across
the extreme southeastern Big Bend of Florida.

Clouds will clear completely by this evening and surface high
pressure will begin to build into the region. With the calm center
of the ridge forecast to remain to our west, light winds will
continue through the night, keeping lows from dropping to their true
potential. However, tonight will be much colder than last night with
lows forecast to fall into the lower to middle 30s regionwide. Of
course, coastal communities can expect lows slightly warmer, in
the upper 30s to lower 40s. Although temperatures will fall to
levels capable of producing frost, the boundary layer appears to be
too dry to support any frost formation overnight.

Another cool, but sunny, afternoon is expected tomorrow, with highs
reaching only the lower 60s regionwide. However, with the calm
center of the surface ridge building in overhead, expect winds to be
much lighter tomorrow afternoon.

&&

.AVIATION...
IFR ceilings out ahead of the cold front continue to affect KVLD
this morning. Behind the front, ceilings have lifted to MVFR levels
for KABY and KTLH. KDHN and KECP have popped out into VFR conditions
under a rather solid cirrus deck. Expect ceilings to lift to VFR at
all terminals later this afternoon, but expect the cirrus to stick
around until the evening hours. Strong northwest winds between 15
and 20 knots could produce occasional gusts up to 25 knots later
this afternoon. Winds will go light this evening and remain this way
through the rest of the TAF period.

&&

.MARINE...
Strong northwesterly winds behind a cold front will quickly ramp up
winds and seas to advisory levels over our coastal and offshore
waters this morning and afternoon. Winds around 25 knots will be
common areawide with seas increasing from west to east to around 4
to 6 feet nearshore and up to 7 to 9 feet offshore. As high pressure
quickly builds in later tonight, winds and seas will respond by
falling below headline criteria by tomorrow morning for our coastal
waters, and by the afternoon tomorrow for our offshore legs.

&&

.FIRE WEATHER...
A red flag warning is in effect for much of north Florida due to low
relative humidity coupled with elevated 20 foot winds and high
dispersions. The dry air will persist tomorrow and a red flag
warning may be necessary for all of southeast Alabama, southwest and
south central Georgia, and north Florida due to long durations of
critically low relative humidity.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   68  34  63  30  70 /  10   0   0   0   0
Panama City   67  39  63  41  69 /   0   0   0   0   0
Dothan        63  34  63  34  70 /   0   0   0   0   0
Albany        66  33  64  31  69 /  10   0   0   0   0
Valdosta      69  35  61  31  69 /  20   0   0   0   0
Cross City    76  35  64  29  71 /  10   0   0   0   0
Apalachicola  69  39  62  37  68 /  30   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Fire Weather Watch from Friday morning through Friday afternoon
     for Coffee-Dale-Geneva-Henry-Houston.

GA...Fire Weather Watch from Friday morning through Friday evening
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

FL...Fire Weather Watch from Friday morning through Friday evening
     for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
     Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
     Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-Leon-
     Liberty-Madison-South Walton-Washington.

     Red Flag Warning from 1 PM EST /Noon CST/ this afternoon to 7 PM
     EST /6 PM CST/ this evening for Calhoun-Central Walton-
     Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-
     Inland Wakulla-Inland Walton-Jackson-Leon-Liberty-Madison-
     South Walton-Washington.

GM...Small Craft Advisory until 10 AM EST Friday for Apalachee Bay-
     Coastal waters From Ochlockonee River to Apalachicola FL
     out to 20 NM-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Apalachicola to
     Destin FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Destin FL from 20 to 60 NM.

&&

Harrigan
Hazardous weather outlook, Nov 10, 3:40 AM EST, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 AM EST THU NOV 10 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-110200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
340 AM EST THU NOV 10 2011 /240 AM CST THU NOV 10 2011/

...SMALL CRAFT ADVISORY IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ADVISORY LEVEL WINDS
AND SEAS WILL SPREAD FROM WEST TO EAST ACROSS THE LOCAL WATERS IN
THE WAKE OF A STRONG COLD FRONT THIS MORNING. THESE CONDITIONS
WILL CONTINUE THROUGH FRIDAY MORNING. A VERY DRY AIRMASS FILTERING
IN ON BREEZY NORTH WINDS WILL AIDE THE SPREAD OF ANY WILDFIRES
THAT DEVELOP THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

VERY DRY CONDITIONS ON FRIDAY WITH MINIMUM RELATIVE HUMIDITIES IN
THE UPPER TEENS ACROSS THE TRI-STATE REGION WILL AIDE THE SPREAD
OF ANY WILDFIRES THAT DEVELOP. THE COLDEST TEMPERATURES THIS FALL
SEASON ARE EXPECTED SATURDAY MORNING WITH A WIDESPREAD LIGHT
FREEZE. LOW TEMPERATURES WILL BE AROUND 30 FOR MOST AREAS AWAY
FROM THE FLORIDA COAST. A FREEZE WARNING WILL LIKELY BE ISSUED
EITHER LATER TODAY OR TONIGHT FOR THE FRIDAY NIGHT PERIOD.
TEMPERATURES ALONG THE COAST WILL RANGE FROM THE UPPER 30S TO
LOWER 40S. TEMPERATURES WILL GRADUALLY MODERATE TO ABOVE SEASONAL
LEVELS BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 3:25 AM ESTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more25 hr
Nov 10, 4:39 PM ESTFreeze WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more13 hr

Nearby

Red Flag Warnings in Georgia, 2011Red Flag Warnings in Alabama, 2011Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.